Differential Subordination and Superordination for Multivalent Functions Associated with Generalized Fox-Wright Functions

Authors

  • Zainab H. Mahmood Department of Physical , College of Science , University of Baghdad, Baghdad,
  • Kassim A. Jassim Department of Mathematics , College of Science , University of Baghdad, Baghdad, Ira
  • Buthyna N. Shihab Department of Mathematics , College of Education for Pure Science Ibn Al Haitham , University of Baghdad, Baghdad, Iraq

DOI:

https://doi.org/10.24996/ijs.2022.63.2.24

Keywords:

analytic function, Univalent function, Multivalent function, Differential subordination, Fox-wright functions

Abstract

    In this paper, we derive some subordination and superordination results for certain subclasses of p− valent analytic functions that defined by generalized Fox-wright functions using the principle of differential subordination, ----------producing best dominant univalent solutions. We have also derived inclusion relations and solved majorization problem.

Downloads

Download data is not yet available.

Downloads

Published

2022-02-26

Issue

Section

Mathematics

How to Cite

Differential Subordination and Superordination for Multivalent Functions Associated with Generalized Fox-Wright Functions. (2022). Iraqi Journal of Science, 63(2), 675-682. https://doi.org/10.24996/ijs.2022.63.2.24

Similar Articles

1-10 of 659

You may also start an advanced similarity search for this article.

Most read articles by the same author(s)